Measures of carleson type on filtrated probability spaces and the corona theorem on complex brownian spaces

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    N. Th. Varopoulos showed the existence of corona solutions for bounded holomorphic martingales (cf. [7]). In this paper we investigate measures of Carleson type on usual filtrated probability spaces and as its application we estimate the corona solutions by a probabilistic modification of Wolff's approach.

    Original languageEnglish
    Pages (from-to)643-647
    Number of pages5
    JournalProceedings of the American Mathematical Society
    Volume96
    Issue number4
    DOIs
    Publication statusPublished - 1986 Jan 1

    Keywords

    • BMO-martingale
    • Corona Theorem
    • Holomorphic Martingale
    • Measure of Carleson Type
    • Wolff's Theorem

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'Measures of carleson type on filtrated probability spaces and the corona theorem on complex brownian spaces'. Together they form a unique fingerprint.

  • Cite this